Erratum: Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus (Nonlinear Analysis (2013) 81 (130-148))

R. Prohens*, J. Torregrosa

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-2
Number of pages2
JournalNonlinear Analysis, Theory, Methods and Applications
Volume93
DOIs
Publication statusPublished - 2013

Keywords

  • Bifurcation of limit cycles
  • Polynomial differential equation
  • Shape, number, location and period of limit cycles

Cite this